# SDR UIEA2019083105408

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,648 hours, 17,027 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START UPON LANDING AT RFD. SECOND ATTEMPT FAILED AS WELL WITH "APU FAULT" EICAS MESSAGE. PERFORMED BITE TEST IAW FIM 49-11 FAULT TREE 958. NO FAULTS FOUND AT THIS TIME.
